# SDR REXA2022011900111

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Bs 847-907 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15L IS CORRODED FROM F.S. 847+14 TO F.S. 907.  INSTALLED NEW SEAT RAIL P/N SH670-37543-3 IAW CRJ900 AMM 53-00-49-400-801-A07 AND REO 670-53-00-587 REV.C DATE 2022-12-19
